# SDR F3LA200800293

- Difficulty date: June 4, 2008
- Submitted: July 24, 2008
- Operation: Air carrier
- Aircraft: N915FR
- Make and model: Airbus A319-111
- Aircraft serial: 1851
- Aircraft time: 20,422 hours, 8,755 cycles
- Engine: Cfmint CFM565B6
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: D5347218820400
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK INSP NOTED CORROSION ON BEAM Y1292 LT UPPER OB SIDE NUTCLIP HOLE AT FRAME 68. MAINT REMOVED CORRODED FLOORBEAM Y1292 AND INSTALLED NEW FLOORBEAM FROM FRAME 68 TO FRAME 69 IAW SRM 51-42-00 AND DRAWINGS D53472780, D53472816 AND E53473250. UPON COMPLETION OF THE REPAIR IT WAS INSPECTED AND FOUND ACCEPTABLE. (A)
